UPM Institutional Repository

Items where Author is "Najmeh, Malekmohammadi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Najmeh, Malekmohammadi and Zainuddin, Hishamuddin (2010) The application of data envelopment analysis and queuing models to large scale computer networks. International Journal of Industrial Mathematics, 2 (1). pp. 1-7. ISSN 2008-5621

This list was generated on Sun Jul 5 20:46:42 2020 UTC.